MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number C45031768D-NL
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the masks were crushed and dis-configured.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.One picture and seven samples were received for evaluation; six samples were received in used condition with the original packaging and one sample was received in unused conditions with the original packaging.Visual testing was performed.The picture reveled a damaged mask; however, visual inspection of the samples found no discrepancies.A review of the manufacturing process was conducted by quality engineer.The audit reveled that there were no discrepancies or issues that could've caused the reported complaint.The most probable root cause is the product became damaged after it left the facility.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15437200
Report Number3012307300-2022-19429
Device Sequence Number14914083
Product Code CAI
UDI-Device Identifier15019517035704
UDI-Public15019517035704
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/27/2022
Device Model NumberC45031768D-NL
Device Catalogue NumberC45031768D-NL
Device Lot Number3768406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown